# SDR 2005FA0001344

- Difficulty date: August 29, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Aircraft: N701AS
- Make and model: Lear 35LEAR
- Aircraft serial: 047
- Engine: Garrtt TFE731*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 70310N01D01
- Part serial: 04060444D
- Condition: Intermittent
- Location: Pilot Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 5/25/2005, THE PILOTS ALTIMETER INDICATOR SHOWED ALL DASHES INTERMITTENTLY IN FLIGHT, IAW PILOT REPORT.  THE PILOTS ALTIMETER INDICATOR WAS REPLACED AND THE SYSTEM WAS TESTED AND INSPECTED IAW ICA AND FOUND TO REMAIN RVSM COMPLAINT.  THERE HAVE BEEN NO PRIOR REPOARTS OF PROBLEMS WITH THIS SYSTEM.  (K)
